# SDR ASAA1058584

- Difficulty date: December 2, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 8,289 hours, 2,694 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60752
- Condition: Out Of Adjust
- Location: Entry Door
- Component: Door
- Component part number: 141A61507
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR NOT PARALLEL WITH DOOR CUTOUT IN FINAL STAGES OF CLOSING MAKING DOOR DIFFICULT TO CLOSE ADJ.  L1 DOOR GUIDE ARM ADJUSTMENT PER B737 800 MM 52 11 00 820 801 STEP H PAGES 2 AND 3.  DOOR NOW CLOSES NORMALLY.
